Surveys in Mathematics and its Applications
ISSN 1842-6298 (electronic), 1843-7265 (print)
Volume 12 (2017), 219 -- 227
This work is licensed under a Creative Commons Attribution 4.0 International License.
APPROXIMATIONS FOR UNIFORMLY CONTINUOUS FUNCTIONS ON GROUPOIDS
Mădălina Roxana Buneci
Abstract. The purpose of this paper is to prove an approximation/extension theorem for a family of partial functions on a groupoid satisfying a uniform compatibility condition. In the particular case of a trivial groupoid G=X× X and a singleton family, we recover the well-known result of Katětov: every bounded uniformly continuous real-valued function f defined on a subspace of a uniform space X has a bounded uniformly continuous extension to X.2010 Mathematics Subject Classification: 22A22; 54E15.
Keywords: groupoid, uniformity, extension theorem, approximation.
M. Buneci, Various notions of amenability for not necessarily locally compact groupoids, Surveys in Mathematics and its Applications, 9 (2014), 55-78. MR3262174.
M. Buneci, A Urysohn type lemma for groupoids, Theory and Applications of Categories 32 (2017), Paper No. 28, 970-994. MR3684727. Zbl 06785327.
M. Katětov, On real-valued functions in topological spaces, Fund. Math. 38 (1951), 85-91; MR0050264. Zbl 0045.25704. Correction to "On real-valued functions in topological spaces", Fund. Math. 40 (1953) 203-205. MR0060211. Zbl 0053.12304.
P. Muhly and D. Williams, Renault's Equivalence Theorem for groupoid crossed products, NYJM Monographs 3, 2008. MR2547343. Zbl 1191.46055.
A. Ramsay, The Mackey-Glimm dichotomy for foliations and other Polish groupoids, J. Funct. Anal. 94(1990), 358-374. MR1081649(93a:46124). Zbl 0717.57016.Mădălina Buneci
University Constantin Brâncuşi,
Calea Eroilor No.30, 210135 Târgu-Jiu, Romania.
e-mail: firstname.lastname@example.org, email@example.com